# SDR MEX2002378

- Difficulty date: December 24, 2002
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N1003P
- Make and model: Doug DC-9-32
- Aircraft serial: 48150
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 59164605609
- Part serial: RON656
- Condition: Failed
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURN, DUE TO NOSE LANDING GEAR UNSAFE INDICATION.  AIRCRAFT WAS SENT TO THE HANGAR TO ATTEND THE FAIL.  REPLACED NOSE LANDING GEAR O-RINGS IAW MM 32-21-2 AND LANDING WITH OVERWEIGHT INSPECTION WAS ACCOMPLISHED IAW MM 05-51-0. ADDITIONALLY THE FOLLOWING COMPONENTS WERE REPLACED, NOSE LANDING GEAR CONTROL VALVE, ACTUATING CYLINDER AND BUNGEE CYLINDER IAW MM 32-32-1, 32-32-6 AND 32-32-7, TESTS PERFORMED IAW MM 32-32-0, ALL CORRECT.  (M)
